# SDR DALA2021101906443

- Difficulty date: October 17, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 77,379 hours, 10,217 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION SHIP 3308 ON WALK FOUND PUNCTURE ON PANEL 191AB. CORRECTIVE ACTION: REFERENCE ER/A 594915-14 FOR REPAIR. REPLACED ACCESS PANEL 191AB. (8098146)
